# SDR DALA2021040702045

- Difficulty date: March 25, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DEFORMATION OF SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: R/R SLIDE PER DELTA WORKCARD AMDS CARD 2561-4001-LF. OK FOR SERVICE. (1764675)
